American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Olivier Ramaré. Explicit estimates on several summatory functions involving the Moebius function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Louis Nicolas and Jonathan Sondow. Ramanujan, Robin, highly composite numbers, and the Riemann Hypothesis. Contemporary Mathematics 627 (2014) 145-156.
Book volume table of contents   
View Article: PDF

[4] Pascal Ochem and Michaël Rao. On the number of prime factors of an odd perfect number. Math. Comp. 83 (2014) 2435-2439.
Abstract, references, and article information   
View Article: PDF

[5] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information   
View Article: PDF

[6] Samuel J. Dittmer. Spoof odd perfect numbers. Math. Comp. 83 (2014) 2575-2582.
Abstract, references, and article information   
View Article: PDF

[7] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[8] Kevin Broughan, Sergio Guzman Sanchez and Florian Luca. Perfect repdigits. Math. Comp. 82 (2013) 2439-2459.
Abstract, references, and article information   
View Article: PDF

[9] Pascal Ochem and Michaël Rao. Odd perfect numbers are greater than $10^{1500}$. Math. Comp. 81 (2012) 1869-1877.
Abstract, references, and article information   
View Article: PDF

[10] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[11] Qing-Zhong Ji and Chun-Gang Ji. On the periodicity of some Farhi arithmetical functions. Proc. Amer. Math. Soc. 138 (2010) 3025-3035. MR 2653927.
Abstract, references, and article information   
View Article: PDF

[12] Jean-Marie De Koninck, John B. Friedlander and Florian Luca. On strings of consecutive integers with a distinct number of prime factors. Proc. Amer. Math. Soc. 137 (2009) 1585-1592. MR 2470816.
Abstract, references, and article information   
View Article: PDF

[13] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF

[14] Yong-Gao Chen and Ying Shi. Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008) 2351-2357. MR 2390501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michal Feckan. Note on arithmetic convolution equations. Proc. Amer. Math. Soc. 136 (2008) 453-459. MR 2358483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Helge Glöckner, Lutz G. Lucht and Stefan Porubsky. Solutions to arithmetic convolution equations. Proc. Amer. Math. Soc. 135 (2007) 1619-1629. MR 2286069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Marshall Ash and Stefan Catoiu. Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005) 3339-3358. MR 2135751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Huaien Li and David C. Torney. A complete system of orthogonal step functions. Proc. Amer. Math. Soc. 132 (2004) 3491-3502. MR 2084069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin G. Hare. More on the total number of prime factors of an odd perfect number. Math. Comp. 74 (2005) 1003-1008. MR 2114661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] T. Goto and S. Shibata. All numbers whose positive divisors have integral harmonic mean up to $\mathbf{300}$. Math. Comp. 73 (2004) 475-491. MR 2034133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. E. Iannucci and R. M. Sorli. On the total number of prime factors of an odd perfect number. Math. Comp. 72 (2003) 2077-2084. MR 1986824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karsten Blankenagel, Walter Borho and Axel vom Stein. New amicable four-cycles. Math. Comp. 72 (2003) 2071-2076. MR 1986823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul M. Jenkins. Odd perfect numbers have a prime factor exceeding $10^{7}$. Math. Comp. 72 (2003) 1549-1554. MR 1972752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mariano Garcia. The first known type $(7,1)$ amicable pair. Math. Comp. 72 (2003) 939-940. MR 1954976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Patrick J. Costello. New amicable pairs of type $(2,2)$ and type $(3,2)$. Math. Comp. 72 (2003) 489-497. MR 1933833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Florian Luca and Michal Krizek. On the solutions of the congruence $n^{2}\equiv 1~(mod~\phi ^{2}(n))$. Proc. Amer. Math. Soc. 129 (2001) 2191-2196. MR 1823899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stefan Battiato and Walter Borho. Breeding amicable numbers in abundance. II. Math. Comp. 70 (2001) 1329-1333. MR 1826584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3